# SDR USAA2014041400003

- Difficulty date: April 7, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 46,244 hours, 18,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53233501200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD LINE CORROSION ON INTERNAL FUSELAGE SKIN BETWEEN FRAME 30 TO FRAME 34 & BETWEEN STRINGER 41L TO STRINGER 41R.  REPAIRED FUSELAGE SKIN BETWEEN FRAME 30 TO FRAME 34 & BETWEEN STRINGER 41L TO STRINGER 41R IAW EA 105732.
